4 doctors weighed in:

Surgery 2 weeks ago. Constipated from meds. Taking Miralax (polyethylene glycol) and have noticed mucous in the toilet with my stool. Is this normal?

4 doctors weighed in
Dr. Al Deeb
Surgery
3 doctors agree

In brief: Yes

seeing periodic increase in mucus production with stools is not clinically significant unless it is excessive and persists beyond the period of recovery, at which time you might want to consult with your doctor and consider a colonoscopy to rule out polyps and or cancer

In brief: Yes

seeing periodic increase in mucus production with stools is not clinically significant unless it is excessive and persists beyond the period of recovery, at which time you might want to consult with your doctor and consider a colonoscopy to rule out polyps and or cancer
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified,
48 years in practice
16M people helped
Continue
111,000 doctors available